# SDR CALA2025042104060

- Difficulty date: April 19, 2025
- Submitted: April 21, 2025
- Operation: Air carrier
- Aircraft: N37313
- Make and model: Boeing 737-8
- Aircraft serial: 67568
- Aircraft time: 6,761 hours, 2,414 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Part number: ADB21506
- Condition: Faulted
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS OPERATIONAL CHECK EMERGENCY LIGHTS OPERATIONAL CHECK - FIRST CLASS SEAT LIGHTS AND RIGHT-SIDE LIGHT NOT COMING ON. REPLACED FUSES IN BATTERY PACK REF AMM 33-51-06-960-801. OPS CHECK GOOD.
